Remote Access Bulletin of the American Mathematical Society

Bulletin of the American Mathematical Society

ISSN 1088-9485(online) ISSN 0273-0979(print)

 
 

 

Exotic classes for measured foliations


Author: Steven Hurder
Journal: Bull. Amer. Math. Soc. 7 (1982), 389-391
MSC (1980): Primary 57R30; Secondary 57R20, 28D15
DOI: https://doi.org/10.1090/S0273-0979-1982-15046-7
MathSciNet review: 663792
Full-text PDF

References | Similar Articles | Additional Information

References [Enhancements On Off] (What's this?)

  • 1. A. Borel, Stable real cohomology of arithmetic groups, Ann. Sci. École Norm. Sup. 4e 7 (1974), 235-272. MR 387496
  • 2. R. Bott and A. Haefliger, On characteristic classes of Γ-foliations, Bull. Amer. Math. Soc. 78 (1972), 1039-1044. MR 307250
  • 3. J. Cantwell and L. Conlon, A vanishing theorem for the Godbillon-Vey invariant of foliated manifolds, to appear (1981).
  • 4. A. Connes, Sur la théorie non-commutative de l'intégration, Lecture Notes in Math., vol. 725, Springer-Verlag, Berlin and New York, 1979, pp. 19-143. MR 548112
  • 5. A. Connes and G. Skandalis, Théorème de l'indice pour les feuilletages, C. R. Acad. Sci. Paris Sér. A 292 (1981), 871-876. MR 623519
  • 6. J. Heitsch, Flat bundles and residues for foliations, to appear (1981). MR 671474
  • 7. S. Hurder, Global invariants for measured foliations, to appear (1981). MR 712266
  • 8. S. Hurder, Vanishing of secondary classes for compact foliations, to appear (1982). MR 703475
  • 9. S. Hurder, Growth of leaves and differential invariants of foliations, in preparation (1982).
  • 10. F. Kamber and P. Tondeur, Foliated bundles and characteristic classes, Lecture Notes in Math., vol. 493, Springer-Verlag, Berlin and New York, 1975, pp. 1-294. MR 402773
  • 11. D. McDuff, The homology of groups of volume preserving diffeomorphisms, Ann. École Norm. Sup. (to appear).
  • 12. D. McDuff, Some canonical cohomology classes on groups of volume preserving diffeomorphisms, Trans. Amer. Math. Soc. (to appear). MR 678355
  • 13. T. Mizutani, S. Morita and T. Tsuboi, The Godbillon-Vey classes of codimension one foliations which are almost without holonomy, Ann. of Math. (2) 113 (1981), 515-527. MR 621014
  • 14. J. Plante, Foliations with measure preserving holonomy, Ann. of Math. (2) 102 (1975), 327-361. MR 391125

Similar Articles

Retrieve articles in Bulletin of the American Mathematical Society with MSC (1980): 57R30, 57R20, 28D15

Retrieve articles in all journals with MSC (1980): 57R30, 57R20, 28D15


Additional Information

DOI: https://doi.org/10.1090/S0273-0979-1982-15046-7

American Mathematical Society